Title

Analysis of a Finite MAP/G/1 Queue with Group Services

Document Type

Article

Publication Date

12-1-1993

Publication Title

Queuing Systems: Theory and Applications

Abstract

The finite capacity queues, GI/PH/1/N and PH/G/1/N, in which customers are served in groups of varying sizes were recently introduced and studied in detail by the author. In this paper we consider a finite capacity queue in which arrivals are governed by a particular Markov renewal process, called a Markovian arrival process (MAP). With general service times and with the same type of service rule, we study this finite capacity queueing model in detail by obtaining explicit expressions for (a) the steady-state queue length densities at arrivals, at departures and at arbitrary time points, (b) the probability distributions of the busy period and the idle period of the server and (c) the Laplace-Stieltjes transform of the stationary waiting time distribution of an admitted customer at points of arrivals. Efficient algorithmic procedures for computing the steady-state queue length densities and other system performance measures when services are of phase type are discussed. An illustrative numerical example is presented.

Volume

13

Issue

4

First Page

385

Last Page

407

DOI

10.1007/BF01149262

ISSN

ISSN: 0257-0130 (Print) 1572-9443 (Online)

Rights

© 1993 J.C. Baltzer AG, Science Publishers

This document is currently not available here.

Share

COinS